Women's Health Community
weak, dizzy, tired, loss of appetite
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

weak, dizzy, tired, loss of appetite

For the past few months, I have been getting more tired nomatter if I sleep alot, sleep a little, or 8 hrs. I feel really weak all the time, the only time I don't feel weak is if I am prescribed some kind of painkiller. Especially this past week, when I stand up I get real dizzy. I haven't been able to eat much the past month, I don't get hungry real often and I rarely have an appetite. I am a 19 yr old female. I don't have any STDs or AIDS (Ive been tested).

I'm not sure what else I need to post about myself. I will check back constantly to answer any questions anyone might have to help me figure out some reasons why this is happening. I appreciate any help anyone can give. Thanks

Laura
Related Discussions
6 Comments Post a Comment
Blank
Avatar_n_tn
Hi What type of tests have they done?You said you didn't have STD's so I am presuming you are sexually active.Did they do a pregnancy test?You might all so consider having your thyroid levels checked.Your ths,your free t4,and your free t3,along with your thyroid antibodies.You will have to discuss these tests with your doctor.The weakness,dizzyness,feeling tired even after sleeping 8 hours a night.It tells me you might be having problems with your thyroid gland.Is there any thing else that bothers you.Let me know,if you have any more symptoms than what you posted.I will try to give you advice as I can.Raven33
Blank
Avatar_n_tn
Sugarsugar, Raven had some great thoughts. My first thoughts are pregnancy. Iron deficiency can completely zap you as well. You mention not having an appetite. Try to get some healthy food in you and/or vitamins. Food is fuel. No food, no engery. Are you depressed or stressed about anything? Both can send a gal to bed. Go see your doctor. At 19 you should be bouncing off the ceiling. Good luck!
Blank
Avatar_n_tn
could be thyroid or it could be depression. both have the same symptoms. your dr. can run a simple blood test for the thyroid.
Blank
Avatar_n_tn
Sugarsugar,
You said that the only time you don't feel weak is when you take painkillers. What are you taking pain meds for? And if you have been taking them for a while and then stopped, then you could be suffering from withdrawel. The body can shut down when it isn't getting what it thinks it needs. You lack of appetite is also a major cause for NO energy. You need to make yourself eat. Try a banana and oatmeal. Good for energy boosters, also orange juice.
Oh and have you been tested for diabetes. Blood sugar inbalances can also reak havoc. All in all I think the bottom line is that you NEED to get in to see your doc.
Blank
Avatar_n_tn
HI EVERY BODY HAS ALL READY GAVE YOU GREAT ADVICE.THE PAIN KILLERS ARE A CONCERN TO ME THOUGH.IT SOUNDS LIKE THOSE ARE THE ONES THAT ARE CAUSING ALL YOUR PROBLEMS.NOT EATING,SLEEPING,DIZZY HEADED.WHEN YOUR BODY IS HOOKED ON A DRUG IT DOESN'T THINK ABOUT FOOD OR NUTRITION.ALL IT THINKS ABOUT IS GETTING MORE OF THAT DRUG.YOU NEED TO SEEK MEDICAL TREATMENT NOW,NOT TOMORROW BUT NOW!!!!!!!!!!!WITH YOU POSTING ON HERE AND TELLING US THAT YOU USE PAIN KILLERS TO HELP YOU SLEEP YOU ARE WANTING HELP,BECAUSE YOU KNOW THERE IS A PROBLEM.I THINK THERE IS ONE TOO.I HOPE YOU DO THE RIGHT THING AND GET HELP.YOU ARE ONLY NINETEEN YEARS OLD,THAT IS SUCH A YOUNG AGE TO MESS UP YOUR LIFE OR TO END IT.I AM SURE YOU HAVE PARENTS THAT LOVE AND CARE FOR YOU.I CARE ABOUT YOU AND I HAVE NEVER MEET YOU,I JUST DON'T WANT TO SEE A BEAUTIFUL GIRL THROW HER LIFE AWAY.SO PLEASE GO GET SOME HELP.TAKE REAL GOOD CARE OF YOUR SELF.TNT406
Blank
Avatar_n_tn
I feel the same way weak and tired. I was prescribed high blood pressure medicine. The medicine was making me real sick for about nine months. I no longer take the medicine and I feel really tired and weak a lot. The medicine had me with heart palpatations and feeling dizzy. I could no longer take the medicine so I went to the doctor and he took me off the medicine and prescribed another medicine for me. I feel better without the first medicine, but by me taking the medicine for a while it's like my body is trying to adjust to the new medicine. Could this be possible. I had loss my appetite for about 3 days but it's back to normal.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
Avatar_f_tn
Blank
msniki412
New York , NY
973741_tn?1342346373
Blank
specialmom
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
568812_tn?1379169394
Blank
Jary08
Dorset, United Kingdom